International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 3, March 2013 Edition [ISSN 2250-3153]


Zero –Free Regions for Analytic Functions
      M. H. Gulzar
Abstract: In this paper we find some interesting zero-free regions for a certain class of analytic functions by restricting the coefficients to certain conditions. Our results generalise a number of already known results in this direction.

Reference this Research Paper (copy & paste below code):

M. H. Gulzar (2018); Zero –Free Regions for Analytic Functions; Int J Sci Res Publ 3(3) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0313.php?rp=P15867
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.